JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIDIMENSIONAL BSDES WITH UNIFORMLY CONTINUOUS GENERATORS AND GENERAL TIME INTERVALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIDIMENSIONAL BSDES WITH UNIFORMLY CONTINUOUS GENERATORS AND GENERAL TIME INTERVALS
Fan, Shengjun; Wang, Yanbin; Xiao, Lishun;
  PDF(new window)
 Abstract
This paper is devoted to solving a multidimensional backward stochastic differential equation with a general time interval, where the generator is uniformly continuous in (y, z) non-uniformly with respect to t. By establishing some results on deterministic backward differential equations with general time intervals, and by virtue of Girsanov's theorem and convolution technique, we prove a new existence and uniqueness result for solutions of this kind of backward stochastic differential equations, which extends the results of [8] and [6] to the general time interval case.
 Keywords
backward stochastic differential equation;general time interval;existence and uniqueness;uniformly continuous generator;
 Language
English
 Cited by
 References
1.
K. Bahlali, Backward stochastic differential equations with locally Lipschitz coefficient, C. R. Math. Acad. Sci. Paris 333 (2001), no. 5 481-486. crossref(new window)

2.
P. Briand, J.-P. Lepeltier, and J. San Martin, One-dimensional backward stochastic differential equations whose coefficient is monotonic in y and non-Lipschitz in z, Bernoulli 13 (2007), no. 1, 80-91. crossref(new window)

3.
Z. Chen and B. Wang, Infinite time interval BSDEs and the convergence of g-martingales, J. Austral. Math. Soc. Ser. A 69 (2000), no. 2, 187-211. crossref(new window)

4.
N. El Karoui, S. Peng, and M. C. Quenez, Backward stochastic differential equations in finance, Math. Finance 7 (1997), no. 1, 1-71. crossref(new window)

5.
S. Fan and L. Jiang, Finite and infinite time interval BSDEs with non-Lipschitz coefficients, Statist. Probab. Lett. 80 (2010), no. 11-12, 962-968. crossref(new window)

6.
S. Fan, L. Jiang, and M. Davison, Uniqueness of solutions for multidimensional BSDEs with uniformly continuous generators, C. R. Math. Acad. Sci. Paris 348 (2010), no. 11-12, 683-686. crossref(new window)

7.
S. Fan, L. Jiang, and D. Tian, One-dimensional BSDEs with finite and infinite time horizons, Stochastic Process. Appl. 121 (2011), no. 3, 427-440. crossref(new window)

8.
S. Hamadene, Multidimensional backward stochastic differential equations with uniformly continuous coefficients, Bernoulli 9 (2003), no. 3, 517-534. crossref(new window)

9.
M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab. 28 (2000), no. 2, 558-602. crossref(new window)

10.
J.-P. Lepeltier and J. San Martin, Backward stochastic differential equations with continuous coefficient, Statist. Probab. Lett. 32 (1997), no. 4, 425-430. crossref(new window)

11.
X. Mao, Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients, Stochastic Process. Appl. 58 (1995), no. 2, 281-292. crossref(new window)

12.
E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett. 14 (1990), no. 1, 55-61. crossref(new window)

13.
Y. Wang and Z. Huang, Backward stochastic differential equations with non-Lipschitz coefficients, Statist. Probab. Lett. 79 (2009), no. 12, 1438-1443. crossref(new window)